MathSciNet Relay Station
MathSciNet bibliographic data
MR703080 (84j:58099) 58F18 (58G32 60J65)
Garnett, Lucy Foliations, the ergodic theorem and Brownian motion. J. Funct. Anal. 51 (1983), no. 3, 285–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement